Follow
Gordana Stojanovic
Gordana Stojanovic
Researcher, Mathematical Institute, SASA, Belgrade, Serbia
Verified email at mi.sanu.ac.rs
Title
Cited by
Cited by
Year
Embeddings with multiple regularity
G Stojanovic
Geometriae Dedicata 123 (1), 1-10, 2006
192006
Non-existence of n-dimensional T-embedded discs in R2n
G Stojanovic, S Tabachnikov
Commentarii Mathematici Helvetici 81 (4), 877-882, 2006
142006
Topological obstructions to totally skew embeddings
Đ Baralić, B Prvulović, G Stojanović, S Vrećica, R Živaljević
Transactions of the American Mathematical Society 364 (4), 2213-2226, 2012
122012
EMBEDDINGS WITH CERTAIN NON-DEGENERACY CONDITIONS
G Stojanovic
The Pennsylvania State University, 2007
42007
The system can't perform the operation now. Try again later.
Articles 1–4